# SDR GTIA020506

- Difficulty date: May 14, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N812NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48021
- System (JASC): 3418 · Stall Warning System
- Part: Cam
- Condition: Out Of Adjust
- Location: Horiz Stab
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DTW - FLT 563 - SLACK IN THE CG ADJUSTMENT WHEEL OF TAKEOFF CONDITIONING COMPUTER.  TAKEOFF WARNING HORN DURING INITIAL POWER UP FOR TAKEOFF TAXIED OFF OF RUNWAY.  FOUND STABILIZER TAKEOFF WARNING ROLLER CAM OUT OF ADJUSTMENT.  ADJUSTED CAM POSITION IAW MD80 MM 27-40-00.  OPS CHECK GOOD.  (M)
